# SDR FDEA202203020394

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 80,760 hours, 19,692 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD LEADING EDGE COMPARTMENT AT APPROXIMATELY STATION XOS   752 - 758 BEADED DOUBLER FOUND CRACK .  DOUBLER AREA REPAIR CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 15   FIGURE 203. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
